MathSciNet Relay Station
MathSciNet bibliographic data
MR2423369 35R10 (35B35 35K50 35K57 92B20)
Wang, Jian; Lu, Jun Guo Global exponential stability of fuzzy cellular neural networks with delays and reaction-diffusion terms. Chaos Solitons Fractals 38 (2008), no. 3, 878–885.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement